MathSciNet Relay Station
MathSciNet bibliographic data
MR2457722 (2009j:20060) 20G05 (14L24 16R30)
Lawton, Sean Minimal affine coordinates for ${\rm SL}(3,\Bbb C)$ character varieties of free groups. J. Algebra 320 (2008), no. 10, 3773–3810.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement